Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 3:12 AM CDT for Kinney County, Val Verde County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 3:12 AM CDT (08:12 UTC)
- Expired
- Apr 2, 2017, 4:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 10:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
658
WUUS54 KEWX 020812
SVREWX
TXC271-465-020900-
/O.NEW.KEWX.SV.W.0048.170402T0812Z-170402T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
312 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 400 AM CDT
* At 311 AM CDT, a severe thunderstorm was located 10 miles south of
Laughlin AFB, or 14 miles southeast of Del Rio, moving north at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Standart, Amanda, Laughlin AFB, and Val Verde Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.
LAT...LON 2951 10079 2943 10061 2911 10062 2909 10067
2911 10069 2912 10072 2917 10078 2920 10077
2923 10080 2924 10079 2927 10085
TIME...MOT...LOC 0811Z 201DEG 29KT 2921 10076
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 10:40 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Apr 1, 10:40 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1040 PM CDT Sat Apr 1 2017 .UPDATE... Tornado Watch has been issued for portions of the southern Edwards Plateau and Rio Grande through 6 AM. && .PREV DISCUSSION... /ISSUED 911 PM CDT Sat Apr 1 2017/ UPDATE... A vorticity maximum is noted on water vapor rotating through the base of the upper level low across northwest Mexico this evening. Flow through the lowest 4k feet off DFX radar has backed east-southeast and increased to 20-30 kts. This will continue to increase through the late evening and as deeper large scale forcing approaches should see a quick expansion in coverage of storms across Val Verde County 03Z-06Z. Already some indications of this starting just across the border. The storms should expand further in coverage across the southern Edwards Plateau and Rio Grande 06Z-09Z. Initially discrete storms could yield a large hail risk however as a northeast to southwest oriented cold front enters the area from the north could see storms training parallel to the front. After coordination with WPC feel there is enough threat to warrant locally heavy rainfall mention late this evening and into portions of the overnight across the far western CWA. No changes this evening to the forecast thinking for Sunday morning farther east across the Hill Country and eventually along and east of I-35. This area will remain in a favorable location for some storms to produce large hail and damaging straight-line winds. An isolated tornado threat will also exist. PREV DISCUSSION... /ISSUED 658 PM CDT Sat Apr 1 2017/ AVIATION... All airports are VFR except for SSF which MVFR. This may only be temporary and they may be up and down for the next few hours. MVFR CIGs will settle over the Austin and San Antonio areas by around 03Z. Showers will develop around 06Z in the Austin and San Antonio areas. Thunderstorms will develop out west and DRT will see TSRA by around 07Z. Thunderstorms will move into Austin and San Antonio Sunday morning. Scattered storms will last into the afternoon. When the storms clear CIGs will improve to VFR and winds will shift to the southwest to west. PREV DISCUSSION... /ISSUED 419 PM CDT Sat Apr 1 2017/ SHORT TERM (Tonight through Sunday Night)... Low clouds are beginning to lift southwest of a Fredericksburg to New Braunfels to Cuero line to allow temperatures to generally warm up into the 80s with lower 90s later this afternoon in the Rio Grande Plains. Significant dry slotting from the southwest evident on water vapor imagery is contributing to this and will likely allow clouds to break up a bit more over the rest of the area later this afternoon except for possibly northern portions of the Hill Country. Shallow convective showers are forming along the Escarpment between San Antonio and Austin between areas with relatively clear skies to the west and overcast skies to the east, and these should continue over through the early evening hours. A few hi-res models show a stronger cell or two, but model soundings continue to predict an inversion at 700 mb that is quite a bit weaker than that observed on aircraft soundings at AUS and SAT. Although dry air aloft will steepen lapse rates, slightly drier air moving into the midlevels will make it that much harder to overcome the cap at 700 mb. Thus, deeper convection this afternoon is unlikely given the lack of a clear surface trigger or shortwave aloft, but any cell that makes it past the cap will have sufficient shear and instability to support severe storms. Strong to severe thunderstorms are expected to develop just over the border in Mexico west of Del Rio around Midnight as a lead shortwave rotates ahead of the broader positively-tilted trough west of Big Bend and the synoptic cold front moves into the region. The initial storm mode should be supercellular given shear values in excess of 40-50 knots, so the damaging winds and hail will be the main threats overnight, but a tornado cannot be ruled out with SRH values around 100 m^2/s^2 that could be locally enhanced depending on how the storm interacts with the environment. A steady feed of low-level moisture supplied by a 20-30 knot southeasterly LLJ will support low LCLs that could also increase this threat. This LLJ will also help provide a brief window for locally heavy rainfall after Midnight in the Edwards Plateau and Rio Grande Plains until the cold front approaches and the system begins to become cold pool dominated by 7 am. A few instances of flash flooding may be possible due to terrain and rainfall totals up to 3 inches in isolated areas, but not widespread enough or long enough to issue a watch at the current moment. These cells should transition to a more linear system moving from west to east along the front by sunrise. Ahead of this line, scattered showers should be ongoing across the rest of the region beneath a weak cap with isentropic ascent and an increasing LLJ out of the S-SE. Deeper cells should begin to develop by sunrise as the cap erodes much earlier than normal near the I-35 corridor north of San Antonio as the larger-scale forcing and height falls associated with an upper level trough ejecting out of Mexico approaches the Rio Grande Plains. This trough will be transitioning from a positive to more negative tilt that will increase diffluence aloft for areas mainly along and east of I-35 for the morning and afternoon hours on Sunday. Shear values in excess of 50 knots with abundant CAPE increasing from ~1500 J/kg towards possibly 4000 J/kg by Noon with steepening lapse rates aloft will support strong supercells capable of producing large hail and damaging winds. Very low LCLs and SRH values increasing towards 250-300 m^2/s^2 provide strong support for tornadic supercells (possibly strong tornadoes) tomorrow morning into the afternoon hours for our eastern counties. If the line merges with these cells, we could see some instances of QLCS mergers, but some hi-res models are trending towards weakening this line with fewer, but more significant supercells most likely caused by significant dry air moving in at midlevels. It is hard to tell which scenario will play out at this point, but the general threats would remain the same and most models show that the tornado and significant severe threat should end by early or mid-afternoon for the I-35 corridor and by 6 pm for our eastern counties. Given the significant nature of the severe weather threat expected for tomorrow, potential for dry slotting, and a marginal threat of locally heavy rainfall for our northern counties, we have elected to not issue any watch for flash flooding for now. Global and hi-res models continue to indicate that some additional showers and thunderstorms will develop as the upper low passes over the region or just to our north tomorrow evening. The main threat with these storms would be small or large hail, but not tornadoes or locally heavy rainfall. Skies should begin to clear behind this system to set up a nice Monday. LONG TERM (Monday through Saturday)... Next week should be dry and very nice behind this strong system with southwest flow continuing aloft for Monday and Tuesday and highs in the 80s and potentially lower 90s in the Rio Grande Plains. This dry air mass will cause elevated fire weather concerns for spots over the Rio Grande Plains that do not receive wetting rains in the next 24 hours, but this should just be our southwestern most counties. A weak front will move through Tuesday evening into Wednesday to further dry and cool the area out back closer to normal temperatures before a gradual warmup begins later next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 78 57 84 60 / 50 80 30 0 0 Austin Bergstrom Intl Airport 68 78 56 84 57 / 50 80 30 0 0 New Braunfels Muni Airport 68 78 55 84 57 / 50 80 30 0 0 Burnet Muni Airport 64 72 53 81 56 / 50 80 30 0 0 Del Rio Intl Airport 66 73 54 87 58 / 80 60 - 0 0 Georgetown Muni Airport 66 75 56 82 57 / 50 80 40 0 0 Hondo Muni Airport 68 81 53 85 56 / 50 70 20 0 0 San Marcos Muni Airport 68 79 55 84 57 / 50 80 30 0 0 La Grange - Fayette Regional 70 80 57 82 59 / 40 80 30 0 0 San Antonio Intl Airport 68 80 56 85 59 / 50 80 20 0 0 Stinson Muni Airport 69 81 55 85 58 / 50 70 20 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 1, 6:06 AM CDT, 21 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 606 AM CDT Sat Apr 1 2017 TXZ171>173-183>194-202>209-217>225-228-021115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 606 AM CDT Sat Apr 1 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Shower and thunderstorm activity will be on the increase this afternoon. There is a low chance of a strong storm or two this afternoon for areas west of an Eagle Pass to Burnet line. The chance for severe weather, including large hail, damaging winds and an isolated tornado will begin to take shape late this evening across the Rio Grande plains and southern Edwards plateau. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An active weather pattern is expected across all of south central Texas on Sunday. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Special weather statement, Apr 2, 12:43 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1243 AM CDT SUN APR 2 2017
TXZ183-020630-
Val Verde TX-
1243 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 130 AM CDT...
At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm over
Osman, or near Langtry, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Langtry, Pumpville, and Osman.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.
LAT...LON 2990 10176 3018 10163 3002 10135 2981 10155
2980 10157 2977 10158 2978 10161 2977 10163
2976 10164 2976 10165 2977 10166 2976 10168
2981 10176
TIME...MOT...LOC 0543Z 214DEG 28KT 2985 10166Special weather statement, Apr 2, 12:51 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1251 AM CDT SUN APR 2 2017
TXZ183-184-020630-
Val Verde TX-Edwards TX-
1251 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND EAST
CENTRAL VAL VERDE COUNTIES UNTIL 130 AM CDT...
At 1251 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Carta Valley, or 17 miles south of Loma Alta,
moving north at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Loma Alta, Carta Valley, and Devils Shores.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.
LAT...LON 2994 10081 2992 10060 2962 10068 2962 10070
2956 10070 2960 10098 2975 10100
TIME...MOT...LOC 0551Z 192DEG 29KT 2967 10086Local storm report, Apr 2, 1:22 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 2 NNW DEL RIO 29.41N 100.92W
04/02/2017 E1.00 INCH VAL VERDE TX EMERGENCY MNGR
LAUGHLIN AFB RELAYED A REPORT BY DEL RIO EM OF NICKEL TO
QUARTER SIZE HAIL IN THE BUENA VISTA PARK PART OF DEL
RIO.
&&
TREEWXSpecial weather statement, Apr 2, 2:05 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
205 AM CDT SUN APR 2 2017
TXZ183-202-020745-
Kinney TX-Val Verde TX-
205 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 245 AM CDT...
At 204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Del Rio, moving north at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Del Rio, Comstock, Amistad Village, Lake View, Box Canyon-Amistad,
Val Verde Park, Cienegas Terrace, Laughlin AFB, Devils Shores,
Pafford Crossing, and Rough Canyon Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.
LAT...LON 2970 10117 2966 10070 2962 10070 2962 10064
2926 10072 2928 10087 2931 10089 2933 10094
2935 10095 2937 10101 2944 10106 2946 10106
2947 10115 2950 10117
TIME...MOT...LOC 0704Z 179DEG 19KT 2941 10089Local storm report, Apr 2, 2:20 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD 1 SSW DEL RIO 29.36N 100.90W
04/02/2017 VAL VERDE TX PUBLIC
VIDEO OF STREET FLOODING IN DOWNTOWN DEL RIO POSTED ON
SOCIAL MEDIA. VIDEO IS TAKEN NEAR THE INTERSECTION OF
MAIN AND GIBBS STREET.
&&
TREEWXLocal storm report, Apr 2, 2:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD DEL RIO 29.38N 100.90W
04/02/2017 VAL VERDE TX LAW ENFORCEMENT
MULTIPLE WATER RESCUES AND VEHICLES STUCK IN WATER
REPORTED AROUND DEL RIO.
&&
TREEWXThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.